MathSciNet Relay Station
MathSciNet bibliographic data
MR528053 65B15 (65D32)
de Doncker, Elise New Euler-Maclaurin expansions and their application to quadrature over the $s$-dimensional simplex. Math. Comp. 33 (1979), no. 147, 1003–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement